# SDR ASAA2023090444947

- Difficulty date: September 4, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 30,189 hours, 9,499 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 003128
- Condition: Faulty
- Location: E/E Shelf E5-2
- Part time: 58,795 hours, 17,867 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FMC INTERMITTENTLY FAILS AND RESTORES ITSELF FROM LANDING UNTIL PARKED AT THE GATE. LASTED APPROXIMATELY 20 MINUTES. AFTER SHUTDOWN LEFT FMC FAILED AND WOULD NOT RESTORE ITSELF. GROUNDED - YES. REMOVED AND REPLACED L/H FMC, PULLED, COLLARED, AND RESET 2 EACH C/B'S, REQUIRED SOFTWARE LOADED/VERIFIED. OPS CHECKED GOODREF AMM 34-61-02.
